MathSciNet Relay Station
MathSciNet bibliographic data
MR972069 14G30 (14C99 57R19 58A07)
Bochnak, J.; Kucharz, W. On real-algebraic models of smooth manifolds. Bull. Amer. Math. Soc. (N.S.) 20 (1989), no. 1, 23–26.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement